Generalized characteristic equation of branching information measures.
Aequationes mathematicae, Tome 37 (1989) no. 2-3, pp. 162-178
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
inset entropies, branching property, cocycle equation, Sincov, equation, branching measures of information
@article{AM2_1989__37_2-3_137298,
author = {Bruce R. Ebanks},
title = {Generalized characteristic equation of branching information measures.},
journal = {Aequationes mathematicae},
pages = {162--178},
year = {1989},
volume = {37},
number = {2-3},
zbl = {0673.39005},
url = {http://geodesic.mathdoc.fr/item/AM2_1989__37_2-3_137298/}
}
Bruce R. Ebanks. Generalized characteristic equation of branching information measures.. Aequationes mathematicae, Tome 37 (1989) no. 2-3, pp. 162-178. http://geodesic.mathdoc.fr/item/AM2_1989__37_2-3_137298/